Vomiting And Runny Stool After Immunization With PCV And Rotavirus Vaccines?
my baby is 3 months old, after the PCV and Rotavirus vaccines have vomited and the stools are runny yellow. in a day can be up to 5 times. Is that normal after PCV and rotavirus immunization ?! and how to overcome it? Thank you in advance.
After immunization, any kind, the side effects of immunization are often found.
In the PCV vaccine, side effects can occur in the form of: fever, pain at the injection site, fussy babies, appearing rashes, vomiting, vomiting and diarrhea. While in rotavirus vaccine the same thing can also occur especially allergic reactions, in the form of: shortness, wheezing appear, signs of shock due to allergies, palpitations and paleness.
If your child experiences symptoms of vomiting and diarrhea at the same time after the vaccination, then both types of vaccination can be the cause. Other causes include: gastrointestinal infections or food allergies / formula milk.
To overcome this, what really needs to be considered is whether the baby is dehydrated or not. After that,
Watch for signs of dehydration: children limp, sunken eyes, skin elasticity is lacking, when crying does not have tears, and urinating is reduced far or not at all.
Give ASI more often than usual
If it does not improve in a short time, immediately take your baby to the pediatrician
Thus the explanation, hopefully can help.